Pacific Journal of Mathematics

Transformations on tensor spaces.

Roy Westwick

Article information

Source
Pacific J. Math. Volume 23, Number 3 (1967), 613-620.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991738

Mathematical Reviews number (MathSciNet)
MR0225805

Zentralblatt MATH identifier
0178.03502

Subjects
Primary: 15.85

Citation

Westwick, Roy. Transformations on tensor spaces. Pacific J. Math. 23 (1967), no. 3, 613--620. https://projecteuclid.org/euclid.pjm/1102991738.


Export citation

References

  • [1] Marvin Marcus and B. N. Moyls, Transformationson tensor product spaces, Pacific J. Math. 9 (1959), 1215-1221.